Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 82, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 13, 2018, 7:17 PM EDT for Lancaster County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2018, 7:17 PM EDT (23:17 UTC)
- Expired
- Aug 13, 2018, 8:15 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 129 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110
WUUS51 KCTP 132317
SVRCTP
PAC071-140015-
/O.NEW.KCTP.SV.W.0082.180813T2317Z-180814T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
717 PM EDT MON AUG 13 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Lancaster County in south central Pennsylvania...
* Until 815 PM EDT.
* At 717 PM EDT, a severe thunderstorm was located over Rock Springs,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
New Holland, Paradise, Strasburg, Quarryville, Gap, Wakefield,
Churchtown, Bowmansville, Intercourse, Christiana, Blue Ball,
Georgetown, Gordonville, Goodville, Kirkwood, Little Britain, Buck,
White Horse and Peach Bottom.
This includes The Pennsylvania Turnpike from mile markers 291 to 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3981 7631 4021 7600 4014 7587 4010 7594
4004 7594 3993 7600 3987 7599 3987 7600
3985 7602 3976 7606 3976 7608 3973 7610
3974 7611 3972 7614 3972 7623
TIME...MOT...LOC 2317Z 218DEG 39KT 3972 7621
HAIL...<.75IN
WIND...60MPH
$$
Tyburski1 follow-up statement
552
WWUS51 KCTP 140007
SVSCTP
Severe Weather Statement
National Weather Service State College PA
807 PM EDT MON AUG 13 2018
PAC071-140015-
/O.CON.KCTP.SV.W.0082.000000T0000Z-180814T0015Z/
Lancaster PA-
807 PM EDT MON AUG 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...
At 807 PM EDT, a severe thunderstorm was located near Elverson,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Holland, Paradise, Strasburg, Quarryville, Gap, Churchtown,
Bowmansville, Intercourse, Christiana, Blue Ball, Georgetown,
Gordonville, Goodville, Kirkwood, Buck and White Horse.
This includes The Pennsylvania Turnpike from mile markers 291 to 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4021 7600 4014 7587 4010 7594 4004 7594
3993 7600 3987 7599 3987 7600 3985 7602
3982 7603 3982 7613 3985 7628
TIME...MOT...LOC 0007Z 218DEG 39KT 4015 7577
HAIL...<.75IN
WIND...60MPH
$$
TyburskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:56 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 13, 4:56 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service State College PA 456 PM EDT Mon Aug 13 2018 .SYNOPSIS... An upper low will lift slowly eastward across Pennsylvania through Tuesday. A ridge of high pressure will build into the region on Wednesday, followed by the arrival of a weak cold front late in the week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Serious flooding ongoing from earlier heavy rainfall which is only now just finally tapering off over Lycoming and Sullivan Counties...as left exit region finally focuses on areas farther east and north. Several unofficial 6 to ~8 inch reports have been received from Sullivan and Columbia Counties, with widespread 4 to 6+ inches in Schuylkill County. Areal Flood Warnings remain in effect through this evening for these areas and will likely need to be extended based on the severity of flooding and additional excessive runoff which will take hours to complete. Farther southwest, cool air aloft associated with slow moving upper low centered over Bedford County this afternoon is promoting slow moving locally heavy rain showers across central and especially southwest portions of my area. Highest intensity rainfall has shifted south of the Mason Dixon line for the time being and good north to south motion exhibited by low topped cells is keeping flood threat minor so far. Will continue to watch this area as focus transitions there for heavy rainfall now that the heavy rain threat has subsided for the time being over the east and northeast. Flash Flood Watches remain in effect through midnight for all but the northwest quarter of my area. Flooding threat will diminish late tonight as loss of heating and large scale forcing dwindles. Still, upper low will keep focus for isolated to scattered coverage for showers overnight in most areas. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Upper low continues to slowly lift newd on Tuesday, producing another round of convection and locally heavy rainfall, especially central and eastern areas. Best large scale forcing, as inferred by model 500-300mb qvec convergence fields, will be lifting northeast of Pa, so flash flood threat not as great as today. However, wet ground could leave the eastern counties susceptible to additional flooding issues Tuesday afternoon. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Models agree in the current upper low lifting out and weakening Tuesday night and Wednesday, bringing a short period of dry weather for a change for midweek. The respite in the rain will be short lived as a new upper trough/weak cold front is slated to approach the area Thursday and Friday. In fact the models have a pair of upper shortwaves that translate into several more days of at least scattered showers and thunderstorms, mainly from later Thursday through Saturday. Drier weather should arrive for Sunday, but the overall pattern looks to remain unsettled as the medium range guidance favors and eastern trough and western ridge pattern through at least the middle of next week. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... Adjusted TAFS late this afternoon for current trends on radar. Far southeast areas not bad, but expect some more showers and storms. Other areas have showers and storms at the current time. Slow improvement late Tuesday into early Wed, as the upper lvl low moves east of the area. .Outlook... Tue...AM cig/vsby restrictions likely with slow improvement. Additionally, SHRA/TSRA with associated restrictions especially in the afternoon. Wed...AM fog. Otherwise no six wx. Thu-Sat...AM fog. Otherwise, scattered showers/tstms will bring local restrictions. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for PAZ024>028- 033>037-041-042-046-049>053-056>059-063>066. && SYNOPSIS...DeVoir/Fitzgerald NEAR TERM...DeVoir/Fitzgerald SHORT TERM...DeVoir/Fitzgerald LONG TERM...La Corte AVIATION...Martin
Hazardous weather outlook, Aug 13, 11:21 AM EDT, 7 hours 56 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1121 AM EDT Mon Aug 13 2018 PAZ024>028-033>036-049-050-052-056-057-059-063>066-141530- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Union-Snyder-Northumberland-Perry-Dauphin-Lebanon- Cumberland-Adams-York-Lancaster- 1121 AM EDT Mon Aug 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Scattered thunderstorms today will pose an isolated risk of heavy downpours and localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-006-010>012-017>019-045-141530- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Southern Clinton- 1121 AM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms today will pose an isolated risk of heavy downpours and localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-141530- Warren- 1121 AM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ037-041-042-046-051-053-058-141530- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-Columbia- Schuylkill- 1121 AM EDT Mon Aug 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms Tuesday afternoon will pose an isolated risk of heavy downpours and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 13, 4:05 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 1 WNW HETLERVILLE 41.02N 76.28W
08/13/2018 M4.24 INCH COLUMBIA PA PUBLIC
&&
EVENT NUMBER CTP1802185
TYBURSKILocal storm report, Aug 13, 4:13 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HEAVY RAIN ALTAMONT 40.78N 76.23W
08/13/2018 M5.78 INCH SCHUYLKILL PA PUBLIC
&&
EVENT NUMBER CTP1802186
TYBURSKILocal storm report, Aug 13, 4:17 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 1 ESE BARNESVILLE 40.81N 76.01W
08/13/2018 M4.53 INCH SCHUYLKILL PA MESONET
&&
EVENT NUMBER CTP1802187
TYBURSKILocal storm report, Aug 13, 4:19 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN ALMEDIA 41.02N 76.38W
08/13/2018 M3.66 INCH COLUMBIA PA PUBLIC
&&
EVENT NUMBER CTP1802188
TYBURSKILocal storm report, Aug 13, 4:24 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN MONTGOMERY 41.17N 76.88W
08/13/2018 M2.99 INCH LYCOMING PA PUBLIC
&&
EVENT NUMBER CTP1802189
TYBURSKILocal storm report, Aug 13, 4:33 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HEAVY RAIN 1 WSW PINE GROVE 40.55N 76.40W
08/13/2018 M5.16 INCH SCHUYLKILL PA PUBLIC
0228 PM HEAVY RAIN 1 ENE PARADISE 40.57N 76.37W
08/13/2018 M3.40 INCH SCHUYLKILL PA PUBLIC
0229 PM HEAVY RAIN 2 NW SWATARA 40.68N 76.38W
08/13/2018 M2.32 INCH SCHUYLKILL PA PUBLIC
0231 PM HEAVY RAIN REINERTON 40.59N 76.53W
08/13/2018 M4.99 INCH SCHUYLKILL PA PUBLIC
0232 PM HEAVY RAIN 1 NW SHIRKSVILLE 40.44N 76.44W
08/13/2018 M2.43 INCH LEBANON PA PUBLIC
0233 PM HEAVY RAIN 1 WSW CRESSONA 40.62N 76.22W
08/13/2018 M2.02 INCH SCHUYLKILL PA PUBLIC
0234 PM HEAVY RAIN MOUNT CARBON 40.67N 76.19W
08/13/2018 M3.54 INCH SCHUYLKILL PA PUBLIC
0235 PM HEAVY RAIN MINERSVILLE 40.69N 76.26W
08/13/2018 M2.67 INCH SCHUYLKILL PA PUBLIC
0236 PM HEAVY RAIN DREHERSVILLE 40.64N 76.01W
08/13/2018 M3.83 INCH SCHUYLKILL PA PUBLIC
0330 PM HEAVY RAIN SUMMER HILL 41.10N 76.26W
08/13/2018 M4.80 INCH COLUMBIA PA PUBLIC
0330 PM HEAVY RAIN LIME RIDGE 41.03N 76.34W
08/13/2018 M4.96 INCH COLUMBIA PA PUBLIC
0330 PM HEAVY RAIN RINGTOWN 40.86N 76.24W
08/13/2018 M4.99 INCH SCHUYLKILL PA PUBLIC
0330 PM HEAVY RAIN MAPLE GROVE 41.18N 76.38W
08/13/2018 M6.74 INCH COLUMBIA PA PUBLIC
0330 PM HEAVY RAIN 1 NNE WARRIOR RUN 41.11N 76.80W
08/13/2018 M3.23 INCH NORTHUMBERLAND PA PUBLIC
0330 PM HEAVY RAIN 1 NW HUGHESVILLE 41.24N 76.73W
08/13/2018 M4.35 INCH LYCOMING PA PUBLIC
0330 PM HEAVY RAIN 2 E MOUNT JOY 40.11N 76.48W
08/13/2018 M4.35 INCH LANCASTER PA PUBLIC
0330 PM HEAVY RAIN 1 SSW UNION WATER WORKS 40.35N 76.53W
08/13/2018 M3.49 INCH LEBANON PA PUBLIC
0330 PM HEAVY RAIN 1 WNW HETLERVILLE 41.02N 76.28W
08/13/2018 M4.24 INCH COLUMBIA PA PUBLIC
0355 PM HEAVY RAIN JONESTOWN 41.13N 76.30W
08/13/2018 M7.70 INCH COLUMBIA PA PUBLIC
0405 PM HEAVY RAIN ALTAMONT 40.78N 76.23W
08/13/2018 M5.78 INCH SCHUYLKILL PA PUBLIC
0415 PM HEAVY RAIN 1 ESE BARNESVILLE 40.81N 76.01W
08/13/2018 M4.53 INCH SCHUYLKILL PA MESONET
0415 PM HEAVY RAIN ALMEDIA 41.02N 76.38W
08/13/2018 M3.66 INCH COLUMBIA PA PUBLIC
0415 PM HEAVY RAIN MONTGOMERY 41.17N 76.88W
08/13/2018 M2.99 INCH LYCOMING PA PUBLIC
&&
EVENT NUMBER CTP1802167 CTP1802168 CTP1802169 CTP1802170 CTP1802171
CTP1802172 CTP1802173 CTP1802174 CTP1802175 CTP1802176 CTP1802177
CTP1802178 CTP1802180 CTP1802181 CTP1802182 CTP1802183 CTP1802184
CTP1802185 CTP1802179 CTP1802186 CTP1802187 CTP1802188 CTP1802189
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:58 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 13, 1:46 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Centre, Clinton and 21 more | 43 hr |
| Aug 13, 1:53 AM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Aug 13, 2:20 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 3 hr |
| Aug 13, 2:24 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 4 hr |
| Aug 13, 4:03 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Aug 13, 4:17 AM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 9 hr |
| Aug 13, 4:26 AM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 6 hr |
| Aug 13, 5:47 AM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 13, 6:05 AM EDT | Flash Flood Warning | CTP | Sullivan | 6 hr |
| Aug 13, 6:31 AM EDT | Flash Flood Warning | CTP | Columbia | 6 hr |
| Aug 13, 6:34 AM EDT | Areal Flood Advisory | CTP | Cumberland | 3 hr |
| Aug 13, 6:38 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 3 hr |
| Aug 13, 6:47 AM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Aug 13, 7:04 AM EDT | Flash Flood Warning | CTP | Columbia, Lycoming | 6 hr |
| Aug 13, 7:22 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 32 hr |
| Aug 13, 8:12 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 13, 9:16 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 37 hr |
| Aug 13, 10:01 AM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 4 hr |
| Aug 13, 10:39 AM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 6 hr |
| Aug 13, 11:10 AM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 13, 11:23 AM EDT | Flash Flood Warning | CTP | Lycoming, Sullivan | 3 hr |
| Aug 13, 11:58 AM EDT | Areal Flood Warning | CTP | Sullivan | 6 hr |
| Aug 13, 12:03 PM EDT | Areal Flood Advisory | CTP | Cambria | 3 hr |
| Aug 13, 12:05 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 13, 12:51 PM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Montour | 6 hr |
| Aug 13, 1:05 PM EDT | Areal Flood Advisory | CTP | Bedford, Franklin, Fulton, Somerset | 3 hr |
| Aug 13, 4:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Aug 13, 4:32 PM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Aug 13, 5:19 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield, Huntingdon | 3 hr |
| Aug 13, 5:53 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 3 hr |
| Aug 13, 6:15 PM EDT | Areal Flood Warning | CTP | Sullivan | 12 hr |
| Aug 13, 6:45 PM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Montour | 12 hr |
| Aug 13, 7:29 PM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.